# SDR GTIA2025042238874

- Difficulty date: January 8, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N969NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11152
- Aircraft time: 8,133 hours, 3,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 180508
- Condition: Faulty
- Location: Zone 200
- Part time: 8,133 hours, 3,471 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING BATTERY CAPACITY CHECK FOUND EPSU BATTERY 10WL FAULTING OVERTEMP-R/R EPSU
